# SDR SWAA2016052552102

- Difficulty date: May 3, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6549631
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT BULKHEAD FLOOR PANEL ATTACH ANGLE CORRODED UPPER & LOWER.  R & R ANGLE IAW SRM & DWG.
